# SDR HALA2012021200056

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 98,233 hours, 18,475 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT, BOTH FMC`S BLANKED OUT. THEN DISPLAYED "RESET TIMEOUT".  RESELECTED FMC AND DISPLAYED NORMALLY EXCEPT ON PROGRAM PAGE 2, LT & RT FUEL USED AND TOTAL FUEL USED BLANK, ALL OTHERS NORMAL.  PERFORMED FMC OPS TEST, PER AMM TASK 34-61-00. FMC NOW OK FOR SERVICE.
